Přejít na obsah
Tension Headache Relief Without Aspirin for Head, Neck & Shoulder Pain - 100 Count, Acetaminophen 500 mg Caffeine 65 mg Caplets, for Aches Caused by Tension and Stress. Headache Relief caplets

Price:

290,04 Kč


Tension Headache Relief Without Aspirin for Head, Neck & Shoulder Pain - 100 Count, Acetaminophen 500 mg Caffeine 65 mg Caplets, for Aches Caused by Tension and Stress. Headache Relief caplets

https://nutricity.cz/shop/brsra23raangeflj-tension-headache-relief-without-aspirin-for-head-neck-shoulder-pain-100-count-acetaminophen-500-mg-caffeine-65-mg-caplets-for-aches-caused-by-tension-and-stress-headache-relief-caplets-176446 https://nutricity.cz/web/image/product.template/176446/image_1920?unique=ba6a97e

Stock Expiry Date*: 09-02-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • HSA and FSA eligible product.
  • Fast-Acting Relief: NOTTS Tension Headache Relief Caplets provide quick headache, neck, and shoulder without aspirin.
  • Effective Formula: Combining two actives, these caplets target aches caused by tension and stress.
  • Aspirin-Free Alternative: For those seeking an aspirin-free option, these caplets offer a safe and effective solution.
  • Convenient Dosage: Each bottle contains 100 caplets, ensuring a reliable supply for managing recurring tension headaches.
  • Targeted Treatment: Designed specifically to address headaches, neck pain, and shoulder pain associated with tension and stress.

290,04 Kč 290.04 CZK 290,04 Kč Včetně daně

Not Available For Sale

(2,90 Kč / events)

Displayed price includes all duties & taxes.

  • Značka
  • Počet jednotek
  • Formulář položky
  • Hmotnost položky
  • Výhody produktu
  • Počet položek
  • Výrobce
  • Typ výrobku
  • Specifické použití pro produkty
  • UPC
  • Název typu balení
  • Název značky
  • Popis věku
  • Číslo části výrobce
  • Rozměry položky
  • Další funkce
  • Cílová část těla

Tato kombinace neexistuje.

Kontaktujte nás
acetaminofen
Značka Poznámky
Počet jednotek Počet
Formulář položky Kaplet
Hmotnost položky 3,52 unce
Výhody produktu Zmírnění bolesti hlavy
Počet položek 1
Výrobce Vivunt Pharma LLC
Typ výrobku acetaminofen
Specifické použití pro produkty Bolest hlavy
UPC 850047780553
Název typu balení Láhev
Název značky NOTTS
Popis věku Dospělí
Číslo části výrobce 850047780140-X01-NEW-TENSION-HEADACHE
Rozměry položky 3.9 x 2.1 x 2.1 inches
Další funkce Klinicky osvědčený
Cílová část těla Hlava
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.
SKU
BRSRA23RAANGEFLJ
Kategorie
Zdravotní péče , Over- the- Counter medikace , Reliéři bolesti , Non- Aspirin , acetaminofen
Barcode
850047780553
Tags


Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.9 x 2.1 x 2.1 inches; 3.52 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.